# SDR RAIA970513

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 889
- Engine: Garrtt TPE3311
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 9,852 hours
- Stage of operation: TO
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7076 - LEFT ENGINE  MADE TARGET TORQUE,  AT 70 KNOTS EGT STARTED CLIMBING, FUEL BYPASSED, TORQUE AND EGT DROPPED OFF CAUSING YAW.  MAINTENANCE REPLACED LEFT ENGINE DUE TO HOT SECTION AND COMPRESSOR SECTION DEGRADATION.  (X)
